# SDR AALA20140213011

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 84,829 hours, 13,442 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED FLAP SLAT DISAGREE.  EMERGENCY DECLARED FLIGHT RETURNED MIA & LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED S278 NR 3 SLAT SENSOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
